| Model Number |
MS1-5590S |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
07/02/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No product has been returned for evaluation as per hospital policy.No root cause can be confirmed at this time.
Event or Problem Description
Information was received that a revision procedure was performed on (b)(6) 2020.As per the reporter the rod stopped distracting.Reportedly, metallosis was observed when the rod was removed.There was no patient injury reported.